| Catalog Number |
A304916 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "inspection results (visual characteristics) not verified by iqa assignee error of inspector".The device history record review could not be performed without a lot number.A labeling review is not required because labeling could not have prevented the reported issue.H11: section a: through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that upon following proper sterile technique, registered nurse note that 10cc syringe of sterile water did not have a cap and only 3cc of sterile water.Packaging was intact initially completely without being compromised.This packaging disposed of with new indwelling catheter inserted without incidence.